MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT

EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT
Catalog Number 314-13-34
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: equinoxe preserve stem 12mm (cn# 300-30-12); equinoxe, humeral head expanded, 50mm (beta) (cn# 310-03-50); equinoxe replicator plate 4.5mm o/s (cn# 300-10-45).
 
Event or Problem Description
It was reported that a male patient received a right shoulder arthroplasty on (b)(6) 2019.Patient was then revised due to instability/subluxation.
 
Additional Manufacturer Narrative
Section h10: (g5) pma/510(k)number: k113309.(h3) device was used for treatment, not diagnosis.There is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event, instability/subluxation, is related to the underlying patient conditions.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9034124
Report Number1038671-2019-00449
Device Sequence Number19600339
Product Code KWT
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68